Scary Stuff . . . . .

  1. Girl's Overdose Death Raises Questions
    By DENISE LAVOIE

    HULL, Mass. (AP) -- In the final months of Rebecca Riley's life, a school nurse said the little girl was so weak she was like a "floppy doll." The preschool principal had to help Rebecca off the bus because the 4-year-old was shaking so badly. And a pharmacist complained that Rebecca's mother kept coming up with excuses for why her daughter needed more and more medication. None of their concerns was enough to save Rebecca.


    http://hosted.ap.org/dynamic/stories...PLATE=home.htm
  2. Visit NurseyBaby'05 profile page

    About NurseyBaby'05

    Joined: Jun '04; Posts: 2,441; Likes: 1,441
    Oncology RN; from US
    Specialty: Neuro/Med-Surg/Oncology

    1 Comments

  3. by   NurseyBaby'05
    Mods-

    there's a thread about this in the Emergency Department forum too. Can they be merged?

    Thanks!

close